MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8312, XS ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8312, XS ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8312
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation, but a lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Vats - "this device inserts the green ring to patient body.When they curling the white ring and find out the sheath is separated with green ring.Two of c8312 were used in two surgeries on same day.One of c8312 was abandoned by client." type of intervention - na.Patient status - "fine".
 
Additional Manufacturer Narrative
The event unit was not returned for evaluation.However, pictures of the unit were sent in by the customer.Upon evaluation, engineering confirmed the complainant's experience of a sheath tear within the ring-to-ring zone.Engineering's analysis has determined that it is likely the unit was punctured during the retraction.After the film was punctured, the tear propagated further.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
C8312, XS ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6457153
Report Number2027111-2017-01648
Device Sequence Number10927185
Product Code KGW
UDI-Device Identifier00607915117245
UDI-Public(01)00607915117245(17)190914(30)01(10)1278067
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/14/2019
Device Model NumberC8312
Device Catalogue Number100820801
Device Lot Number1278067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date05/02/2017
Patient Sequence Number1